# SDR N6WA2025102303

- Difficulty date: October 18, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N501GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10005
- Aircraft time: 48,293 hours, 38,558 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Tolerance
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PAX DOOR MASTER WARNING AFTER TAKE OFF.    ON ARRIVAL TO GATE, OBSERVED PAX DOOR HANDLE PARTIALLY OPEN. INSPECTED PAX DOOR AND FOUND INNER HANDLE DETENT ASSY OUT OF TOLERANCE. RIGGED INNER HANDLE IAW CRJ AMM 52-11-02. PERFORMED PRESSURIZATION CHECK IAW CRJ AMM 21-31-00. OPS CHECK GOOD.
